# SDR 200700300

- Difficulty date: October 8, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N405JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29380
- Aircraft time: 27,926 hours, 9,852 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: S10294
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AFT EMERGENCY LIGHT TEST SWITCH S10294 AT DOOR L3 IS BROKEN AND INOPERATIVE.  TRANSFERRED TO EOS AIRCRAFT MAINTENANCE LOG BOOK PAGE 03755 ITEM 1M.
